# SDR SWAA2021091616520

- Difficulty date: September 9, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR SPAR BS 663 VAPOR BARRIER CRACKED. 2 CRACKS FOR A TOTAL OF 18 INS IN LENGTH.  FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4.D (1) (A) 1).  REMOVED 1EA PLACARD FROM REPAIR AREA IAW AMM 20-10-14-000-801 PAR 2.C (1)-(3). REMOVED DAMAGE PLIES PREPARED AREA FOR REPAIR & CLEANED. FABRICATED REPAIR PLIES IAW SRM 51-70-04-2R-10 PAR 4.D. INSTALLED REPAIR PLIES.  REMOVED VACUUM BAGGING MATERIAL LIGHTLY SANDED AND CLEANED REPAIR AREA. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.F + H. ACCOMPLISHED UT INSPECTION TO PANEL REPAIRED AREA IAW NDTM P4 51-00-02. NO DEFECTS NOTED.
